# SDR DALA2017062304979

- Difficulty date: June 22, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1212-1269
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER WEB BETWEEN BS 1212 - 1269 AT THE AFT CARGO DOOR FRAME.  REPLACED IAW SRM 51-10-03 AND 53-30-02.
